# SDR ABXA20120902257

- Difficulty date: September 2, 2012
- Submitted: September 10, 2012
- Operation: Air carrier
- Aircraft: N792AX
- Make and model: Boeing 767281
- Aircraft serial: 23142
- Aircraft time: 58,313 hours, 46,077 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Bracket
- Part number: 313T138031
- Condition: Cracked
- Location: Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT PYLON STA 308 ANGLE BRACKET CRACKED BELOW 437ELX AND 437ERX PNLS I/B AND O/B SIDES, ABOVE EXHAUST NOZZLE.  REMOVED CRACKED ANGLE FROM FIRE SEAL AND REPLACED IAW B767 SRM 51-40-02 AND DRAWING 313T1380 SLT-20, ACFT WAS GROUNDED.
